# SDR CA091203001

- Difficulty date: December 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 67 hours
- Engine: Allsn 250C47B
- System (JASC): 2435 · Starter-Generator
- Part: Friction Ring
- Part number: 200SGL132Q
- Part serial: 8135
- Condition: Damaged
- Location: Starter Gen
- Part time: 413 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION/UNSCHEDULED ENGINE CHANGE, STARTER/GENERATOR WAS REMOVED & INSPECTED BEFORE TRANSFER TO REPLACEMENT ENGINE.  AME NOTICED FRICTION RING SPLIT & PROTRUDING FROM SHAFT PLATE.  STARTER GENERATOR SENT TO LOCAL REPAIR FACILITY FOR REPAIR.  INSPECTION REPORT INDICATES FRICTION RING WAS FOUND TO BE CLAMPED SECURELY BETWEEN SHAFT PLATE & DAMPER PLATE, DUE TO THE SHAFT NUT BEING TIGHTENED DOWN ALL THE WAY.  NEW FRICTION RING INSTALLED IAW CMM.
